# SDR HEEA0012303

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 2430 · DC Generating System
- Part: Dc Control Unit
- Part number: 7655009006106
- Condition: Failed
- Location: Dc Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC CONTROL UNIT FAILED.  GENERATOR WOULD NOT COME ON LINE.
